MathSciNet Relay Station
MathSciNet bibliographic data
MR1698486 34A37 (34C30 34D35)
Dudzyaniĭ, S. Ī.; Perestyuk, M. O. On the stability of a trivial invariant torus of a class of systems with impulse perturbation. (Ukrainian) Ukraïn. Mat. Zh. 50 (1998), no. 3, 338--349; translation in Ukrainian Math. J. 50 (1998), no. 3, 387–399
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement